BibTeX record journals/moc/AgasheSMC05

download as .bib file

@article{DBLP:journals/moc/AgasheSMC05,
  author    = {Amod Agashe and
               William Stein and
               Barry Mazur and
               John Cremona},
  title     = {Visible evidence for the Birch and Swinnerton-Dyer conjecture for
               modular abelian varieties of analytic rank zero},
  journal   = {Math. Comput.},
  volume    = {74},
  number    = {249},
  pages     = {455--484},
  year      = {2005},
  url       = {https://doi.org/10.1090/S0025-5718-04-01644-8},
  doi       = {10.1090/S0025-5718-04-01644-8},
  timestamp = {Wed, 17 Feb 2021 09:01:14 +0100},
  biburl    = {https://dblp.org/rec/journals/moc/AgasheSMC05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics